Jump to content

lifeofsolitude759

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

About lifeofsolitude759

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Being tired is normal. Right now I'm weaning myself off of wellbutrin and I've experienced fatigue and some anxiety. I feel like taking fish oil has helped a lot with the energy as well as exercising everyday. For me, I experience anxiety on lower doses so perhaps you may need a dosage adjustment. Talk to your doc!
  2. Hi all, I'm new. I've been on wellbutrin for 2 years now and it has changed my life. It has allowed me to take control of my anxiety and depression. With that being said, I'm recently tapering my meds so I can quit them completely. I've been on 300 mg for the last 5 months but my usual dose was anywhere around 150-250. I'm also on BC and I'm wondering if my hair thinning/loss is because of the wellbutrin? I took lexapro as a teenager for 2 years and my hair used to grow quickly and was extremely thick. My hair now is thin and grows so slowly that I don't even get haircuts anymore. Is the slow hair growth/loss because of wellbutrin? If so, once I stop it will it grow back or go back to normal?
×
×
  • Create New...